# SDR RRXA97239

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CRACK ON RIGHT WING UPPER SKIN AT XFS= 520.  *S/D*  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW FAA DER COTNEY ENGINEERING SKETCH D02-R06, DC-8 SRM 51-1-21 AND 51-3-0.
